| Catalog Number |
8065149529 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that during a cataract surgery an ophthalmic soft tip fell off in patients eye and removed particles by using forceps.No patient harm was reported.Additional information has been requested none received till date.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
A sample was not received at the manufacturing site for evaluation for the report of tip fell off in patient's eye; therefore, the condition of the product could not be verified.A review of the device history record traceable to the reported lot number, indicates that the reported product was processed and released according to the reported product¿s acceptance criteria.Because a sample was not received and the device history record review of the lot number provided indicated the product was processed and released according to the product¿s acceptable criteria, the root cause for customer complaint issue cannot be determined.The exact root cause for this complaint is unknown, therefore, specific action with regards to this complaint cannot be taken.All assemblies are 100% inspected for the soft tip during the manufacturing process to ensure that the product meets release acceptance criteria.Complaints are reviewed and monitored at regular intervals for any significant adverse trends.No adverse trends have been observed associated with the reported product and event.No additional action is required at this time.The manufacturer internal reference number is: (b)(4).